# SDR IPXA10560065

- Difficulty date: May 17, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, TRANSVERSE FLOORBEAM UPPER CHORD FLANGE IS CORRODED AT BS 1100 LBL 0-25, WL 208.  ENTIRE UPPER CHORD OF BS 1100 TRANVERSER FLOORBEAM WILL BE R & R ON CUST. ID 861458.
